Arithmetical Sets and Retracing Functions

Mathematical Logic Quarterly 13 (13-14):193-204 (1967)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Arithmetical Sets and Retracing Functions.C. E. M. Yates - 1975 - Journal of Symbolic Logic 40 (3):453-453.
Recursively Enumerable Sets and Retracing Functions.C. E. M. Yates - 1962 - Mathematical Logic Quarterly 8 (3‐4):331-345.
Recursively Enumerable Sets and Retracing Functions.C. E. M. Yates - 1962 - Mathematical Logic Quarterly 8 (3-4):331-345.
Closed Basic Retracing Functions and Hyperimmune Sets.T. G. McLaughlin - 1974 - Mathematical Logic Quarterly 20 (4‐6):49-52.
Closed Basic Retracing Functions and Hyperimmune Sets.T. G. McLaughlin - 1974 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 20 (4-6):49-52.
Correction to my Paper “Closed Basic Retracing Functions and Hyperimmune Sets”.T. G. McLaughlin - 1976 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):287-287.
Finitary Set Theory.Laurence Kirby - 2009 - Notre Dame Journal of Formal Logic 50 (3):227-244.
Fuzzy logic and arithmetical hierarchy III.Petr Hájek - 2001 - Studia Logica 68 (1):129-142.
Classical recursion theory: the theory of functions and sets of natural numbers.Piergiorgio Odifreddi - 1989 - New York, N.Y., USA: Sole distributors for the USA and Canada, Elsevier Science Pub. Co..

Analytics

Added to PP
2014-01-16

Downloads
32 (#440,811)

6 months
2 (#725,330)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Ramsey's theorem and recursion theory.Carl G. Jockusch - 1972 - Journal of Symbolic Logic 37 (2):268-280.
Uniformly introreducible sets.Carl G. Jockusch - 1968 - Journal of Symbolic Logic 33 (4):521-536.
Π01-classes and Rado's selection principle.C. G. Jockusch, A. Lewis & J. B. Remmel - 1991 - Journal of Symbolic Logic 56 (2):684 - 693.

Add more citations

References found in this work

Recursive well-orderings.Clifford Spector - 1955 - Journal of Symbolic Logic 20 (2):151-163.
Degrees of Unsolvability.Gerald E. Sacks - 1966 - Princeton University Press.
Degrees of models.J. R. Shoenfield - 1960 - Journal of Symbolic Logic 25 (3):233-237.

Add more references